# SDR 06FDEA1382

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY STR 50 HAS NUMEROUS SPOTS OF CORROSION ALONG RIVETED FASTENER AREA TOP SIDE SKIN OF VERTICAL FLANGE BETWEEN FR 39, 40, 41, 42, 43 AND 44.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  FOUND 4 EACH AREAS OUT OF LIMITS PER A310-200 SRM 53-10-00 FIG 103 TABLE 102.  REPAIRED IAW EA 6-5315-98983 PART 1.
